Hi, Corey Jon!
Ellie and Arenace are right, so far it's excellent for mood. But the side effects ohhhhhhh. Thing is, if you hang in there, they will subside. I actually quit it after the first day, becuase when I got up I threw my guts up and it lasted all day. But, when I saw it work for Ellie and Arenace (Sandra) so well, I decided to give it another go. This time, no nausea but felt like the flu, had fever and ached all over, but it only lasted a day, no biggie. The main deal like Ellie said was having to force feed yourself, that lasted for ME about 2 weeks, now I just eat a little bit at a time, you know, REASONABLE portions like we're supposed to? I think that's an excellent side effect! *wink*. No weight gain side effect either. It doesn't make you sleep like Seroquel and the other antipsychotics, but it is one. I still take two mood stabilizers and Seroquel and Klonopin, my mania is hard to control, but the blah mood improved drastically with Abilify. Many people do extremely well with it alone. Give it the usual 2 weeks, maybe less for you, everybody is very different, you know. I bet you feel at least some better. What else do you take? What mg Abilify have you started on? Lowest is 5mg and highest is 30mg, I believe, either 25 or 30 I don't remember.